# SDR P2EA001085

- Difficulty date: April 5, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND THE INTERNAL FUSELAGE SKIN WITH CORROSION OUT OF LIMITS AT STATION 322 BETWEEN STRINGERS 28R AND 29R, LEVEL 2.  REPAIRED THE INTERNAL FUSELAGE SKIN WITH CORROSION OUT OF LIMITS AT STATION 322 BETWEEN STRINGERS 28R AND 29R IAW BOEING SRM 53-30-3 FIG 46.  (M)
